# SDR DALA2025032802313

- Difficulty date: March 25, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0876414) AFT CABIN FLOOR STRUCTURE HAS CORROSION AROUND FASTENER LOCATIONS FROM STA 947- 957 RBL 50. REMOVED AND REPLACED INTERCOSTAL AT FLOOR STRUCTURE BETWEEN STA 947-967 RBL 50 IAW B737-800 SRM 51-40-02, SRM 51-20-01.
